# SDR I5EA2022101700008

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 79,032 hours, 45,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 46133
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT OVERWING HATCH EXIT LIGHT RIGHT,  REMOVED AND REPLACED EMERGENCY BATTERY WITH SERVICEABLE AT M1474, STA. 598R, IAW B737-400 AMM 33-51-51
